# SDR DALA12015483210

- Difficulty date: December 4, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING SPOILER NR 4 CENTER HINGE INBD PIN CORRODED.  RECEIVED NEW CTR PIN TO BE INSTALLED ON JIC 5770-1010S-LT.
